advertisement
Question
Posted by: Anonymous | 2009/07/08

mirena

Does antibiotics affect the mirena in any way as a contraceptive?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No they do not.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Anonymous | 2009/07/09

No to the first question, and I don' t think it' s that abnormal to the second, but phone your gynae if you' re bleeding heavily or concerned about it.

Reply to Anonymous
Posted by: Anonymous | 2009/07/09

5 weeks! how do you keep up with this.... I started after mine was put in but only lasted for 2 weeks. Maybe just phone gynae to make sure...:-)

Reply to Anonymous
Posted by: Anonymous | 2009/07/08

Is it normal to bleed 5weeks on end after the mirena has been inserted...I am worried now.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement